# SDR U2RB010103

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,557 hours, 25,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 76,557 hours, 25,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH A/D 2000-20-08 AND REMOVAL OF TEMPORARY EXTERNAL REPAIR AT LEFT FRONT PAX ENTRANCE DOOR UPPER FORWARD CORNER, VISUALLY DETECTED ONE ADDITIONAL FUSELAGE SKIN CRACK TERMINATING AT RIVET FASTENER 3 FASTENERS UP FROM PREVIOUS CRACK REPAIRED BY CUTOUT AND FILLER METHOD. EXTENDED CUTOUT AND FILLER IN FUSELAGE SKIN"REPAIR ZONE"TO REMOVE SKIN CRACK.INSTALLED PREVENTATIVE REPAIR I/A/W DAC S/B 53-075 & SERVICE REWORK DRAWING SR08530021.
